Open Access
May 2006 Ends in free minimal spanning forests
Ádám Timár
Ann. Probab. 34(3): 865-869 (May 2006). DOI: 10.1214/009117906000000025


We show that for a transitive unimodular graph, the number of ends is the same for every tree of the free minimal spanning forest. This answers a question of Lyons, Peres and Schramm.


Download Citation

Ádám Timár. "Ends in free minimal spanning forests." Ann. Probab. 34 (3) 865 - 869, May 2006.


Published: May 2006
First available in Project Euclid: 27 June 2006

zbMATH: 1255.60173
MathSciNet: MR2243871
Digital Object Identifier: 10.1214/009117906000000025

Primary: 60B99
Secondary: 60D05

Keywords: Indistinguishability , Minimal spanning forest , number of ends

Rights: Copyright © 2006 Institute of Mathematical Statistics

Vol.34 • No. 3 • May 2006
Back to Top